EconPapers    
Economics at your fingertips  
 

On Solutions of Variational Inequality Problems via Iterative Methods

Mohammed Ali Alghamdi, Naseer Shahzad and Habtu Zegeye

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

We investigate an algorithm for a common point of fixed points of a finite family of Lipschitz pseudocontractive mappings and solutions of a finite family of γ -inverse strongly accretive mappings. Our theorems improve and unify most of the results that have been proved in this direction for this important class of nonlinear mappings.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/424875.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/424875.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:424875

DOI: 10.1155/2014/424875

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:424875